Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pinkish penis head. Took antibiotics. Dryness with peeling skin. Cure?

My penis head is a bright pink, it has spread a little further down my head. I saw a dermitologist at the Cleveland Clinic who put me on an antibiotic, a cleaning soap and a cream. It seemed to help initially, but now 6 weeks later it is still pink and itchy
It seems to get worse if I masturbate or have sex. If I rub the underside it feels good but hurts as well and then seems to break out to dry skin and peeling
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern and that your glans penis is turning pinkish and is becoming dry and with peeling skin. I would think that you need to consult a dermatologist who can address your concern. I also think that cleaning is also a good idea as suggested by the doctor. I advise you to stop masturbating for a little while till the issue resolves. If it is also that your penis hurting while urinating may be due to a urinary tract infection (UTI) or due to a sexually transmitted disease (STD). In either case you would have to visit a doctor. If testing i.e. screening for STDs are normal and you do not have a UTI either you might have a benign or a malignant urological condition for which you need to visit with a urologist. I hope this helps. Take care and have a lovely day!
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor